MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO; OXYGEN CONCENTRATOR

RESPIRONICS, INC. EVERFLO; OXYGEN CONCENTRATOR
Model Number 1020011
Medical Device Problem Codes Thermal Decomposition of Device (1071); Gas Output Problem (1266); Leak/Splash (1354); Pressure Problem (3012); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging not compliance pressure.During the evaluation of the device at the third-party service center, the device was visually inspected and found compressor burn.Additionally, flowmeter is crack, sieves is clogged, o2 body and valves is defective.The customer complaint was reproduced.There was no allegation of serious or permanent harm or injury.No medical intervention was specified by the patient.The device has not yet been returned to the manufacturer for evaluation.The manufacturer was made aware of this complaint through a representative of the customer.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.
 
Additional Manufacturer Narrative
The manufacturer previously received information alleging not compliance pressure.During the evaluation of the device at the third-party service center, the device was visually inspected and found compressor burn.Additionally, flowmeter is crack, sieves is clogged, o2 body and valves is defective.The customer complaint was reproduced.There was no allegation of serious or permanent harm or injury.No medical intervention was specified by the patient.The device has not yet been returned to the manufacturer for evaluation.The manufacturer was made aware of this complaint through a representative of the customer.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.Previously mentioned event description was incorrect.The correct/updated event description should be- the manufacturer received information alleging an issue with the pressure related to the device everflo intl opi.There was no report of patient harm or injury.The device was returned to the third-party service center for further evaluation.During the evaluation of the device at the third-party service center, the device was visually inspected and found thermal event as the compressor is burnt.Additionally, flowmeter was cracked, sieves are clogged, o2 body and valves is defective, inlet filters need to be changed due to preventive maintenance.Flowmeter, compressor, sieves, o2 body, inlet filter and valves were replaced.The customer complaint was reproduced.All test results passed.In this report, box d, g, h has been updated/ corrected.

Brand Name
EVERFLO
Common Device Name
OXYGEN CONCENTRATOR
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key21201026
Report Number2518422-2025-006068
Device Sequence Number7544861
Product Code CAW
UDI-Device Identifier00606959032590
UDI-Public(01)00606959032590
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryIT
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1020011
Device Catalogue Number1020011
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2023
Supplement Date Received by Manufacturer05/25/2023
Initial Report FDA Received Date01/21/2025
Supplement Report FDA Received Date02/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown